MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET HELICAL ULTRA 2MM X 8CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET HELICAL ULTRA 2MM X 8CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035432080
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2022
Type of Reportable Event Malfunction
Event or Problem Description
The device was returned for analysis and the investigation of the device revealed that the coil (subject device) was broken and fractured during use.There were no clinical consequences to the patient reported as a result of this event and the procedure was completed successfully.
 
Additional Manufacturer Narrative
Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The device was returned without packaging so the lot number was not confirmed.During visual inspection the coil delivery wire was found to be kinked/bent.The main coil was found to be stretched and the suture was found to be intact.The main coil was found to be broken/fractured.Functional testing was not performed as the defect was confirmed during visual inspection.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported event was confirmed, the analysis results are consistent with the reported event.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.The device was analyzed and the main coil was found to be stretched and broken/fractured.This complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.Therefore, an assignable cause of procedural factors will be assigned to the reported and analyzed event of the main coil stretched, and to the analyzed main coil broken/fractured during use.An assignable cause of handling damage will be assigned to analyzed event of the coil delivery wire kinked/bent as these defects appear to be associated with handling of the product or portion of the product during the procedure.

Brand Name
TARGET HELICAL ULTRA 2MM X 8CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key14852482
Report Number3008881809-2022-00319
Device Sequence Number20041977
Product Code HCG
UDI-Device Identifier04546540676023
UDI-Public04546540676023
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/21/2024
Device Model NumberM0035432080
Device Catalogue NumberM0035432080
Device Lot Number23147639
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/03/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/02/2022
Initial Report FDA Received Date06/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown